MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV 4F DL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV 4F DL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 1274108D
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of rees3172 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the line was stuck upon insertion and withdrawal and surgeon had to remove.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged microintroducer is confirmed but the exact cause remains unknown.One photo sample of a microintroducer was provided for evaluation.The distal end of the powerpicc catheter is also visible behind the microintroducer.The dilator is shown fully removed from the sheath.Blood residue is visible on the dilator hub.The grey sheath tip appears to be deformed; however, the image does not allow for a clear inspection of the sheath tip.Based on the description of the reported event, possible contributing factors include inadequate skin knick and insertion angle.Since the damage was observed on the microintroducer, the complaint is confirmed but the exact cause could not be determined from image provided.The product ifu states, "advance the small sheath and dilator together as a unit over the guidewire, using a slight rotational motion.If necessary, a small incision may be made adjacent to the guidewire to facilitate insertion of the sheath and dilator.".

Brand Name
POWERPICC SV 4F DL 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11060907
Report Number3006260740-2020-21041
Device Sequence Number11564856
Product Code LJS
UDI-Device Identifier00801741087110
UDI-Public(01)00801741087110
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1274108D
Device Catalogue Number1274108D
Device Lot NumberREES3172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2020
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer04/10/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;